# SDR SWAA2025121531738

- Difficulty date: November 4, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME, BETWEEN BS 294.5 - 296.5, BTW S8 - 9R IN THE FWD GALLEY DOOR AREA, CRACK LENGTH 0.437 IN.  REPLACED THE STUB FRAME IAW SRM 51-10-02, ITEM 9, DWG 141A8370, SHEET 9, REV-, AND DWG 141A8370, SHEET 10, REV-.
